Kelvin M Ds Syp 60ml
Marketer
Leben Laboratories Pvt Ltd
Composition
Mefenamic Acid (100mg) + Paracetamol (250mg) /5ml
About Kelvin M Ds Syp 60ml
Mefenamic acid + Paracetamol is a combination medication used to relieve mild to moderate pain and fever. It works by reducing inflammation and affecting the central nervous system. While generally safe, it can cause side effects like gastrointestinal upset. Always follow the prescribed dosage and consult your doctor if you have any pre-existing conditions like kidney or liver problems, are pregnant or breastfeeding, or experience any adverse reactions.
Last Updated On 14 May. 2025 | 10:50 PM (IST)
Report Error
Was this Product Information helpful?
Some people found this information helpful
User Feedback
Disclaimer
We, at MedCart make a diligent attempt to deliver accurate, expert-drafted and thoroughly reviewed
medicine-related information to our consumers.